×

zbMATH — the first resource for mathematics

An existence theorem for tempered solutions of \(\mathcal {D}\)-modules on complex curves. (English) Zbl 1155.32018
The problem of existence of solutions for ordinary linear differential equations is classical and studied by many. The author proves an existence theorem for tempered holomorphic solutions in the subanalytic category. One consequence is the following. For a holonomic \({\mathcal D}\)-module \({\mathcal M}\) on a complex curve \(X\), the (tempered) solutions give a complex (\(\text{Sol}^t{{\mathcal M}}\)) \(\text{Sol\,} {\mathcal M}\) on the subanalytic site \(X_{\text{sa}}\). Then, it is proved that there is a natural isomorphism between \(H^1(\text{Sol} ^t{{\mathcal M}})\) and \(H^1(\text{Sol\,} {\mathcal M})\). Another consequence is the \(\mathbb R\)-constructibility of \(\text{Sol} ^t({\mathcal M})\) in the sense of sheaves on \(X_{\text{sa}}\). This is conjectured to be true in any dimension by M. Kashiwara and P. Schapira [Astérisque No. 284, 143–164 (2003; Zbl 1053.35009)].

MSC:
32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
34M35 Singularities, monodromy and local behavior of solutions to ordinary differential equations in the complex domain, normal forms
32B20 Semi-analytic sets, subanalytic sets, and generalizations
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] E. Bierstone and P. D. Milman, The local geometry of analytic mappings, ETS, Pisa, 1988.
[2] , Semianalytic and subanalytic sets, Inst. Hautes Études Sci. Publ. Math. No. 67 (1988), 5-42. http://www.numdam.org
[3] J.-E. Björk, Analytic D-modules and applications, Kluwer Acad. Publ., Dordrecht, 1993.
[4] M. Coste, An introduction to o-minimal geometry. Pisa. Istituti Ed. e Poligrafici Intern., Universit‘ a di Pisa, Dipartimento di Matematica, 2000.
[5] L. van den Dries, Tame topology and o-minimal structures, Cambridge Univ. Press, Cambridge, 1998. · Zbl 0953.03045
[6] O. Forster, Lectures on Riemann surfaces, Translated from the German by Bruce Gilli- gan, Springer, New York, 1981.
[7] N. Honda, On the solvability of ordinary differential equations in the space of distribu- tions, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 39 (1992), no. 2, 207-232. · Zbl 0761.34011
[8] M. Kashiwara, Algebraic study of systems of partial differential equations, Mém. Soc. Math. France (N.S.) No. 63 (1995), xiv+72 pp.[9] , Faisceaux constructibles et syst‘ emes holon\hat omes d’équations aux dérivées par- tielles linéaires ‘ a points singuliers réguliers, in Séminaire Goulaouic-Schwartz, 1979- 1980 (French), Exp. 19, 7 pp, École Polytech., Palaiseau.
[9] , The Riemann-Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci. 20 (1984), no. 2, 319-365. · Zbl 0566.32023 · doi:10.2977/prims/1195181610
[10] , D-modules and microlocal calculus, Translated from the 2000 Japanese original by Mutsumi Saito, Amer. Math. Soc., Providence, RI, 2003.
[11] M. Kashiwara and P. Schapira, Sheaves on manifolds, Springer, Berlin, 1990. · Zbl 0993.32009
[12] , Moderate and formal cohomology associated with constructible sheaves, Mém. Soc. Math. France (N.S.) No. 64 (1996), iv+76 pp.[14] , Ind-sheaves, Astérisque No. 271 (2001), 136 pp.[15] , Microlocal study of ind-sheaves. I. Micro-support and regularity, Astérisque No. 284 (2003), 143-164.
[13] S. Lojasiewicz, Sur le probl‘ eme de la division, Studia Math. 18 (1959), 87-136.
[14] , Ensembles semi-analytiques, IHES 1965. i i i i i i i Existence Theorem for Tempered Solutions 659
[15] S. Lojasiewicz, Sur la géométrie semi- et sous-analytique, Ann. Inst. Fourier (Grenoble) 43 (1993), no. 5, 1575-1595. http://www.numdam.org · Zbl 0803.32002
[16] B. Malgrange, Ideals of differentiable functions, Tata Inst. Fund. Res., Bombay, 1967. · Zbl 0177.18001
[17] , Équations différentielles ‘ a coefficients polynomiaux, Progr. Math., 96, Birkhäuser Boston, Boston, MA, 1991.
[18] J.-P. Ramis and Y. Sibuya, Hukuhara domains and fundamental existence and unique- ness theorems for asymptotic solutions of Gevrey type, Asymptotic Anal. 2 (1989), no. 1, 39-94. · Zbl 0699.34058
[19] C. Sabbah, Équations différentielles ‘ a points singuliers irréguliers et phénom‘ ene de Stokes en dimension 2, Astérisque, No. 263 (2000), viii+190 pp.[23] Y. Siu, Holomorphic functions of polynomial growth on bounded domains, Duke Math. J. 37 (1970), 77-84.
[20] W. Wasow, Asymptotic expansions for ordinary differential equations, Interscience Pub- lishers John Wiley & Sons, Inc., New York, 1965. i i i i · Zbl 0133.35301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.